The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

PEP side effects

Dec 7, 2009

I have been taking Aspen Lamzid as prescribed by my doctor for about a week now. Since i started taking it, i have been having abdominal pain and Nausea. Is there anything else i can take to stop these side effects...

Response from Dr. Young

Hello and thanks for your post.

AZT/3TC (Combivir, Lamzid) is often used for post-exposure prophylaxis. A common side effect of the AZT component is nausea or abdominal pain. Taking the medication on a full stomach usually helps. If this doesn't help, please discuss your symptoms with your prescribing doctor.

Best of luck, BY

Change of HAART
Less toxic friendlier and easier than Atripla?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint